Journal of Global Infectious DiseasesOfficial Publishing of INDUSEM and OPUS 12 Foundation, Inc. Users online:924  
Print this pageEmail this pageSmall font sizeDefault font sizeIncrease font size     
Home About us Editors Ahead of Print Current Issue Archives Search Instructions Subscribe Advertise Login 
 

  Article Access Statistics

Year : 2013 | Volume:  5 | Issue Number:  4 | Page:  149-152

ORIGINAL ARTICLE

Prevalence and distribution of schistosomiasis in Afder and Gode zone of Somali region, Ethiopia
Negussu Nebiyu, Wali Mohamed, Ejigu Milion, Debebe Fikiru, Aden Sirage, Abdi Rashid, Mohamed Yusuf, Deribew Amare, Deribe Kebede

Number of times this article was viewed 2549
Number of times this article has been printed  from the site 46
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Addresses 
  My Preferences 
 Back To Article


JGID
JGID
What's new
Forthcoming Symposia
Submit articles
Email alerts
Join us
Most popular articles
Recommend this journal
Sitemap | What's New | Feedback | Copyright and Disclaimer | Contact Us
2020 Journal of Global Infectious Diseases | Published by Wolters Kluwer - Medknow
Online since 10th December, 2008